# SDR AWXA200600664

- Difficulty date: March 27, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 61,692 hours, 23,571 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5112
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - DURING C12 CHECK DISCOVERED LEVEL 2 GALVANIC CORROSION ON THE MAIN CABIN FLOORBEAM UPPER EDGE AT BS 365 FROM BL 15R TO BL 35R.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW BOEING 757-200 SRM 53-00-51-2A.   MAINTENANCE CUT OUT AND REMOVED DAMAGED AREA IAW BOEING 757-200 SRM 53-00-51-2R-3 FIG 201.  FABRICATED CHORD, REPAIR ANGLES, REPAIR STRAPS AND SHEAR CLIPS IAW BOEING 757-200 SRM 53-00-51-2R-3.  INSTALLED FABRICATED REPAIR PARTS ON THE MAIN CABIN FLOORBEAM AT BS 365 FROM BL 15R TO BL 35R IAW BOEING 757-200 SRM 53-00-51-2R-3. LEVEL OF CORROSION HAS BEEN RE-EVALUATED AND DOWNGRADED FROM LEVEL 2 TO A LEVEL 1.
